# SDR CA190719005

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Beta Feedback
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON JULY 17TH 2019, A DASH 8 Q400, WAS CLIMBING WHEN THE CREW REPORTED A  POWERPLANT` MESSAGE ON THE ED. THE AIRCRAFT CONTINUED THE FLIGHT TO DESTINATION.  MAINTENANCE TROUBLE SHOT THE DEFECT WITH FIM/AMM PROCEDURES. MAINTENANCE REPLACED THE BETA FEEDBACK TRANSDUCER IN ACCORDANCE WITH AMM 61-20-11. THE AIRCRAFT HAS RETURNED TO SERVICE. (TC# 20190719005)
